Vitamins For Feet Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineAbsolutely. Pain from neuropathy can be terrible for some patients-it is a symptom which needs to be taken very seriously. Could result from HIV infection, side effect of medications, or other medical conditions (diabetes, vitamin deficiencies,... Read more »
University of British ColumbiaThis is a well identified side effect of the stavudine component of your medication. The best advice I could give you is to try to get off the medication as soon as you can. Otherwise, non-narcotic analgesics or drugs such as gabapentin can be... Read more »
University of Minnesota, School of MedicineGetting off the D drugs is stil a good idea. Increased Neurontin may help. Zostrix /lidocaine topical helps some. Use of vitamins/mineral/anti-oxidants may help some (see John Kaiser's book Healing HIV or the www.daair.org website for some... Read more »
University of Minnesota, School of MedicineHave you been evaluated by a neurologist to pinpoint the cause (most likely your HIV meds). Switching off the Videx and possibly the Epivir may be necessary. What you can switch depends on your past treatment history. Amitryptiline someetimes... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesAnyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.
Read more »
Posted by Pos_in_Thailand, 2 RepliesHi,
I wish everyone well and say thanks to those taking the time to read my inquiry.
I was wondering if any of you are dealing with or have been diagnosed with neuropathy? If so, would you mind sharing what your symptoms are or have been, and if... Read more »
Posted by Kipling, 2 RepliesI was diagnosed with Aids April 2000. I was very sick at
the time during the 8 and a 1/2 weeks I was hospitalized.
The virus attacked my spine and I am now living with a spinal disease called myelopathy which enables me to walk. I also developed... Read more »
Posted by AnonymousI had very painful neuropathy in my legs and my feet burned like I was walking on hot coals. I stopped taking the D4T and I read about a natural amino acid called Acetyl-L Carnitine (1,000mg per day) and to my surprise it worked right away. I... Read more »
Guides for People With HIV